# SDR COMA0260575

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 20,433 hours, 19,696 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 755469D
- Part serial: 06472361
- Condition: Failed
- Location: Right
- Part time: 8,798 hours, 8,626 cycles
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

NUMBER TWO GENERATOR FAILED ATER TAKE OFF.REPLACED THE RIGHT INTEGRATED DRIVE GENERATOR.
